# SDR 99ZZZX1955

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650JX
- Make and model: Bag JETSTM3101
- Aircraft serial: 650
- Engine: Garrtt TPE33110
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89737519
- Condition: Malfunctioned
- Location: Rt Engine
- Component: Woodward
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE TORQUE WOULD ONLY REACH 96 PERCENT AT FULL POWER.  REPLACED RT ENGINE FUEL CONTROL UNIT.
